# SDR 96ZZZX510

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Condition: Stuck
- Location: Cockpit
- Part time: 166 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO STUCK.  READS 3.42 VOLTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
